# SDR PCSA2011083001

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 74,000 hours, 35,894 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT UPPER SURFACE FAIRING SUPPORT BRACKET CORRODED.  REPLACED CORRODED BRACKET.
